# SDR UPS03240123

- Difficulty date: January 6, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, CORROSION ON FRAME AT INTERSECTION WITH NLG WW & BS 300 RT SIDE.  REPAIR CARRIED OUT IAW SRM 51-10-6, MM 20-40-00, SRM 51-30-02, & DRAWING 6518915.
